MathSciNet Relay Station
MathSciNet bibliographic data
MR142219 (25 #5612) 69.00
Dolph, C. L. Recent developments in some non-self-adjoint problems of mathematical physics. Bull. Amer. Math. Soc. 67 1961 1–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement